MAUDE Adverse Event Report: ARTHREX INC. BIO-INTERFENCE SCREW CAN-DELTA TAPER 9X35MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX INC. BIO-INTERFENCE SCREW CAN-DELTA TAPER 9X35MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number AR-5035TB-09
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that post-op, the ar-5035tb-09 screw was loose and misaligned in the tibia.The loose screw was subcutaneous palpable.The patient also complained about discomfort.The surgeon decided on a revision surgery.The initial surgery on (b)(6) 2015 was an acl on the left knee joint.

Brand Name
BIO-INTERFENCE SCREW CAN-DELTA TAPER 9X35MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7302198
Report Number1220246-2018-00064
Device Sequence Number2248650
Product Code MAI
UDI-Device Identifier00888867035461
UDI-Public00888867035461
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2017
Device Catalogue NumberAR-5035TB-09
Device Lot Number1217228
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;